# SDR AWXA200700750

- Difficulty date: June 1, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988621
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON STRINGER 27L, BS 381 AND BS 384.  REPAIRED STRINGER 27L, BS 360 - BS 390 IAW B737-300 SRM 53-00-03-2R1, FIGURE 201.
